# SDR 9JLA20120716QFKH

- Difficulty date: June 10, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 4,179 hours, 2,828 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: C444833
- Part serial: 1492X
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING APPROACH TO LANDING THE FLAPS WOULD FAIL BETWEEN 30 DEGREES AND 40 DEGREES.  EXTENSIVE TROULESHOOTING UNDER THE GUIDENCE OF TECH SUPPORT FOUND THE FLAP POWER UNIT DEFECTIVE. UNIT WAS REPLACED WITH A MODIFIED FLAP DRIVE UNIT. THIS FLAP DRIVE UNIT WAS INSTALLED IN MARCH 2012 AT 4122.4 HRS TOTAL IN SERVICE 56.6 HRS BEFORE THIS FAILURE AND WAS A REPAIRED UNIT.
